| Model Number |
MMT-941 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the (b)(6).It was reported that the patient's infusion set's tubing had disconnected at the connector while sleeping which led to high blood glucose levels.The site location was on her leg and the pump was on the same side as the set.The infusion had been used for two days.The infusions were in a cupboard in the house.She was unsure of any stress or pull on the tubing and was also unsure whether the pump was dropped with the set connected to her body.No further information available.